# SDR SWAA2017011711210

- Difficulty date: December 24, 2016
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 56,178 hours, 32,602 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 111A13225
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CRACKED AT FORWARD SIDE OF BS 663, LBL 8, AT SECOND FASTENER OUTBOARD.  REPAIRED THE KEELBEAM IAW EA.
